They remove the extra fluid via paracentesis. Takes at the most a half an hour. They insert a small catheter after they find the pocket of fluid via ultrasound, which then drains I to a vacuum bottle… I have pain afterwards from change in size etc…I just had one yesterday… the procedure itself is not painful.. just a little lidocaine Injection…
The PH meds and our high heart rates will have us burning calories and depleting our vitamins ( vitamin d especially… mine was an 8 .. the norm is 30 to 100).. you can get malnourished really quickly. I am trying to get 1750
Calories a day with a protein muscle milk shake that adds 650 calories ( not a meal substitute) … waiting to get my…[Read more]
It didn’t offer me any information I didn’t already know. I felt like I was watching a badly produced commercial after 2am
I would Love to meet up with those of you who will be in Orlando this coming week! We often forget there are humans behind the keyboard! Feel free to let me know and we can all meet at a table one day and do a relaxed meet and greet!
Charlotte “Charlie” Gilbert
I was diagnosed 5 years October. I would DEEPLY recommend finding a Physician who specializes in Pulmonary Hypertension. I am currently on the following Meds and you may be put on some of the same ones.
-sildenafil ( yep, viagara – was I itialky made for ph patients )
-veletri- IV pump change every 24 hours
– home oxygen
I’ll be there with a Brian! Looking very forward to meeting new people!
I still get jaw pain every once and a while…( on veletri) I’ve learned to push on the sides of my jaw inward, say a few cuss words and it’s fine…
After my latest veletri uppage the adjustment has been miserable. Nausea, jaw pain, fatigue….at this moment I could throw up on the cat and I wouldn’t care. I have so many things I would like to do….especially eat but not with this gut…. hopefully this will pass….
I’m on veletri, sildenafil 3 times a day, lettairis and bumex ( water pills)…. my biggest side effects on veletri increases are nausea with severe dry heaves… like I pulled an all night of drinking but no good stories to tell… my biggest side effect is abdominal water weight gain. I have to get that drained every 14-17 days…. doc is h…[Read more]
Copyright © 2017-2019 All rights reserved.
©2019 KLEO Template a premium and multipurpose theme from Seventh Queen